Yes. They insisted I take a statin due to family history. Each one caused problems. The last one, Crestor, was fine in the beginning. I didn't feel great, but it worked and the cholesterol went down. Then, suddenly, I began experiencing the most horrible cramps in the arch of my left foot, which would work it's way up my to my calf. I would be up most of the night, stretching, standing, massaging, etc. I told the Doctor, he said to cut dosage, which I did.
It only became worse. The cramps went to the other foot and leg. One night I awoke and realized I was virtually a cripple, both feet were in horrible cramping pain, my calves were tingling and stinging and then cramping. It was at that moment, I said forget this. I am not listening to them any longer. I am 45 years old. My numbers were not too terrible. I believe by diet and exercise, I can get these number down. I could not continue w/o sleep and with this pain.
Now, it has been two months. I still have the cramps and weakness, three or four nights a months. Last night was a horrible night, the worst. It was after walking airport for a long while. It seems something has happened and if I do anything that taxing, such as exercising, walking for long periods, which I love,
the pain returns. I NEVER had this before the statin drugs.
I am hoping it will go away. My legs have been sore all day after last night and I am afraid it will happen again tonight.
They say take the CO Enzyme, whatever...they checked my levels and they were fine. One medicine leads to another. I am off it. I can only hope I regain the strength in my legs and the cramps end.